Discussions that mention emsam

Bipolar Disorder board


I don't know ADs are best for me - I seem to have a lot of problems becoming hypomanic with them. I recently tried the Emsam patach and I felt very hypomanic.

Are there any ways to treat the highs and lows without getting fat, fat, fat?

My doc said to try adding Abilify in at night (helps me sleep) and using the Emsam patch during the day.

I tried Abilify by itself, but it made me really, really, hungry and gave me some inner shakiness (akathesia).

Possibly a small dose of both Emsam and Abilfy would work without weight gain?

I also thought about adding Risperdal to the Emsam to counter any manic feelings.

Thoughts?

I've tried Trileptal but didn't really get anything from that (it messed up my hormones).

If anything, I would like to lose weight. But I really need to be stable.
My doc told me to add Abilify back to my Emsam patch. I think the patch is what was making me hypomanic.

I know I slept great last night (due to the Abiify) for the first time in a while.

I'm scared the Emsam could still cause mania though.